Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hearing loss, mood swings, nightmares, breathlessness. Taking Depakote, Trazadone. Need advice

Ive been with a vietnam doorgunner,,special operations..with ptsd,,,tbi,,from 25 helicopter crashes,,hearing loss,, is on depakote,,trazodone,,,venaflaxine,,,and now aricept for memory,,he has very severe mood swings,,,flashbacks,,nightmares,,,and would rather fight than breath,, he has distorted thinking and many more issues,, i had him move out as the anger outbursts became unsafe and unpredictable,,, is there different meds for him,, i know i am suffering from secondary ptsd,,,, and just need some advice
Sat, 27 Jul 2013
Report Abuse
General & Family Physician 's  Response
Hi, Don't worry about his becoming sensitive to the stress, because the P.T.S.D. in his case is more towards the horror and sound , if he faces the same condition again he may become sensitised.
I advise you to consult a psychatrist for diagnosis and treatment, to desensitize him to the stimuli. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stress


Hearing loss, mood swings, nightmares, breathlessness. Taking Depakote, Trazadone. Need advice

Hi, Don t worry about his becoming sensitive to the stress, because the P.T.S.D. in his case is more towards the horror and sound , if he faces the same condition again he may become sensitised. I advise you to consult a psychatrist for diagnosis and treatment, to desensitize him to the stimuli. Thank you.